# SDR CA990318038

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310J
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 08110401
- Condition: Separated
- Location: Emergency Exit
- Part time: 9,933 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/F EMERGENCY WINDOW DEPARTED AIRCRAFT.  UPON FURTHER INVESTIGATION, THE WINDOW SEPARATED FROM THE FRONT AND PROCEEDED TO PEEL BACKWARDS.  THE EMERGENCY CABLE WAS NOT PULLED.  THE REAR LOCKING PINS WERE BENT AND THE WINDOW TABS WERE RIPPED FROM THE WINDOW BEING ATTACHED TO THE REAR LOCKING PIN.   ALL INSPECTION CRITERIA WAS COMPLIED WITH PRIOR TO INCIDENT.
